MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 304-22-09 - 8.5mm platform fx stem right: (b)(6), 320-10-00 - eq rev tray adapter plate tray +0: (b)(6), 320-15-01 - eq rev glenoid plate: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq revtorque defining screw kit: (b)(6), 320-38-03 - eq rev 38mm humeral liner +2.5: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a female patient, who had a right rtsa, underwent a revision procedure.The patient was sent for pathology assessment on the shoulder.The results came back positive with infection.Intraop findings showed pus on the glenoid prosthesis.All implants were removed and a cement spacer was put in.There was no device breakage or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The explanted devices are not available for return as they were discarded by the customer.No images were available.No further information.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24811484
Report Number1038671-2026-00396
Device Sequence Number20340249
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale